File Download

There are no files associated with this item.

Supplementary

Article: Volterra series approximation for rational nonlinear systems

TitleVolterra series approximation for rational nonlinear systems
Authors
Issue Date2014
Citation
Journal of Applied Mathematics and Computing (JAMC), 2014, v. 45, p. 411-432 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/202843

 

DC FieldValueLanguage
dc.contributor.authorWang, Qen_US
dc.contributor.authorXu, Pen_US
dc.contributor.authorWong, Nen_US
dc.date.accessioned2014-09-19T10:08:14Z-
dc.date.available2014-09-19T10:08:14Z-
dc.date.issued2014en_US
dc.identifier.citationJournal of Applied Mathematics and Computing (JAMC), 2014, v. 45, p. 411-432en_US
dc.identifier.urihttp://hdl.handle.net/10722/202843-
dc.languageengen_US
dc.relation.ispartofJournal of Applied Mathematics and Computing (JAMC)en_US
dc.titleVolterra series approximation for rational nonlinear systemsen_US
dc.typeArticleen_US
dc.identifier.emailWang, Q: wangqing@hku.hken_US
dc.identifier.emailWong, N: nwong@eee.hku.hken_US
dc.identifier.authorityWong, N=rp00190en_US
dc.identifier.hkuros236708en_US
dc.identifier.volume45en_US
dc.identifier.spage411en_US
dc.identifier.epage432en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats